# SDR SIMA20131207002

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 26,141 hours, 22,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP LIGHT AT SEAT 8 IS INOPERATIVE.  R & R FLOOR PROXIMITY STRIP LIGHT AT SEAT 8 IAW 145 AMM 33-50-12.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
